# SDR AALA20150220004

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 48,503 hours, 23,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 593050253
- Condition: Cracked
- Location: Rt Wing
- Part time: 48,502 hours, 23,185 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SKIN CAP CRACKED AT FS 826 UNDER SEAT TRACK NR 5 AT WING STATION XCW 42.0.  REPAIRED CTR WING SKIN CAP IAW EA 57-038692 DATED 2 20 2015.
